# SDR FDEA201504091179

- Difficulty date: April 9, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 412 hours, 21,142 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 647520201
- Part serial: AB2268
- Condition: Inoperative
- Location: Hydraulic Sys
- Part time: 41,248 hours, 21,142 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AT CRUISE, GREEN HYD WENT TO LOW QTY ON ECAM,  ECAM QTY, & OVERHEAD SYS QTY RETURNED TO NORMAL AFTER LANDING.  TROUBLE SHOT & FOUND RESERVOIR READING 7.5 GAL AT DIRECT READING GAUGE ON RESERVOIR AFTER BLEEDING OFF HEAD PRESS.  R & R GREEN SYS QTY TRANSMITTER IAW MM 29-31-11-04.  RAN ACFT ENG IAW JRH & CYCLED ALL FLIGHT CONTROLS THRU SEVERAL CYCLES.  SYS HEAD PRESS CHECK & HOLDING.  NO DEFECTS NOTED DURING & AFTER ENG RUN.  ACFT OK FOR SERVICE.
